MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SL-PLUS & SLR-PLUS HIP; HEAD, FEMORAL , COCR 28MM NEUTRAL

ENCORE MEDICAL L.P. SL-PLUS & SLR-PLUS HIP; HEAD, FEMORAL , COCR 28MM NEUTRAL
Model Number 412-02-052
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to these documents as soon as it becomes available.
 
Event or Problem Description
Revision surgery - head and bipolar component disassociated causing dislocation.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 37 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to the short time between previous and revision surgery, it is also possible that the event may have been occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
SL-PLUS & SLR-PLUS HIP
Common Device Name
HEAD, FEMORAL , COCR 28MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9742687
Report Number1644408-2020-00111
Device Sequence Number2909810
Product Code JDI
UDI-Device Identifier00888912077439
UDI-Public(01)00888912077439
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2022
Device Model Number412-02-052
Device Catalogue Number497-28-000
Device Lot Number629C1350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date02/22/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
412-02-052 LOT 000C1101; 497-28-000 LOT 629C1350
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR